# SDR ABXA20131124662

- Difficulty date: November 24, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 55,744 hours, 40,555 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31015
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FAYING SURFACE FOR TE UPPER BONDED PANEL, REMOVED ON NR0576, HAS CORROSION AT WS 1060.  REMOVED CORROSION IAW B767 SRM 51-10-02 PERFORMED ROTARY HOLE SCAN, HFEC & 22 INCH GVI OF REWORKED AREA IAW B767 NTM PART 651-00-16 & 51-00-19 NO DEFECTS NOTED.  PERFORMED THICKNESS CHECK OF GRIDDED AREA IAW B767 NTM PART 4 51-00-10 .116 TO .075 MAT 7075-T6 PO 0037433.  FABRICATED SHIM IAW REA B657-60793MR PRIMED AREA IAW B767 SRM 51-20-01.  SDR INFORMATION, PART NUMBER 112T3101-5, PART NAME LT UPPER WING SKIN, S/N: NSN, CORRODED, FS BS LOC. A/C: AFT OF REAR SPARSTRINGER WS LOC ACFT WS 1056.5 TO WS 1062.  ACFT WAS GNDED.
